MathSciNet Relay Station
MathSciNet bibliographic data
MR2443099 57M25 (57M27)
Turner, Paul A spectral sequence for Khovanov homology with an application to $(3,q)$-torus links. Algebr. Geom. Topol. 8 (2008), no. 2, 869–884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement